Drug interactions between Sinemet and Tasmar
Interactions between your drugs
levodopa ↔ tolcapone
Applies to:Sinemet (carbidopa/levodopa) and Tasmar (tolcapone)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Drug and food interactions
Applies to: Sinemet (carbidopa / levodopa)
Alcohol can increase the nervous system side effects of levodopa such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with levodopa. You may experience reduced effectiveness of levodopa in the presence of foods or enteral (tube) feedings with a high protein content. This may make the symptoms of Parkinson's disease worse. Talk with your doctor or nutrition counselor about the best foods to eat while you are taking this medication. Contact your doctor if your condition changes.
Applies to: Tasmar (tolcapone)
Alcohol can increase the nervous system side effects of tolcapone such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with tolcapone. Do not use more than the recommended dose of tolcapone, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.